# SDR IPXA2015070290766

- Difficulty date: June 24, 2015
- Submitted: July 3, 2015
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 16,121 hours, 9,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: F5237230520000
- Condition: Cracked
- Location: Frame 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5FR, AFT CARGO DOOR FR 64 CRACKED.  R & R FRAME IAW SRM 51-40-21.
